# SDR CALA9701428

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (.75 AND .3125) AT RT SPAR DOUBLER AND WEB VERTICAL FITTING AT TRAP PANEL.  REMOVED AND INSTALLED FITTING AFTER CRACK REWORK IN ACCORDANCE WITH EA 5761-01003 AND DOUGLAS DRAWING NR 5935248.
